Avatar universal
Scared
I have been taking Darvocet for about two years, I think. For the first year and 1/2 I was only taking one or two a week. I would take them at night if I had a bad day. Then it increased to one a day at night, every day. Now for the past month I have been taking 2 - 4 per day everyday, just depending on how my day is going. I am so scared that I will have withdrawls if I quit. Can anyone tell me if they think I will and how bad it might be. I was thinking it wouldn't be bad at all b/c I wasn't taking more than the prescribed dose. I've heard of people taking 10 - 20 per day and I am no where near that. Is it safe to take only 1 or 2 a day indefinately? I would really really appreciate some answers and opinons!
Cancel
3 Answers
3 Answers
Page 1 of 1
390848 tn?1215807661
because you have been taking them so long yes you will have some type off withdrwals from them if you stop taking them..but you need to make an effort to stop.
Comment
Cancel
390848 tn?1215807661
Comment
Comment
Submit Comment
352798 tn?1399301754
   If I was you. I would be more scared of where your heading. 1 is 2, 2is 4 etc. They will ruin your whole life. Not in one day, but it will progressively get worse and worse. That is something that should scare you more than 4-5 bad days, and several more weeks of getting clean! You ask if it is safe to take 1 or 2/day. Haven't you just shown that you are not able to do this?
   When you are ready to get off of them and your mind is made up. You can do this. This forum has helped hundreds if not thousands to get and stay clean. You have to be the one to decide. We are here to help,support and get you through this.
Comment
Cancel
352798 tn?1399301754
Comment
Comment
Submit Comment
Avatar universal
Darvocet was the first Rx painkiller I had much experience with. Prior to my back surgery, back when I was in high school, I was on Darvocet (and then Darvon), and was prescribed a total of about 800mg per day. Since those days, I've been variously addicted to oxycodone, heroin, and methadone. Of all of these, Darvocet is by far the mildest in terms of withdrawal symptoms, particularly at the dosage you're talking about. You may feel a little uncomfortable if you try to stop, but it is highly unlikely that you'll experience anything beyond slight irritability, some rebound pain, and minor drug craving.

What is your pain situation? If you have some chronic pain issues, then a few hundred milligrams of Darvocet per day is probably reasonable.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
4522800 tn?1459192030
Blank
VICourageous
ID
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
3197167 tn?1348972206
Blank
clean_in_ks
KS
1235186 tn?1339127464
Blank
atthebeach
on the beach, NJ
Avatar m tn
Blank
gnarly_1
phoenix, AZ
406584 tn?1399591666
Blank
10356